night for years. I was just diagnosed with Glaucoma. There is NO history of Glaucoma in my family anywhere. Is it possible that the medicine, or the inuries to my eyes caused the Glaucoma? Thanks!
I was prescribed Erythromycin Opthalmic Ointment for my eyes for many years, which I applied every?
Question posted by lbrown888 on 5 March 2011
Last updated on 20 June 2011 by suzanne66
What was the eye ointment used for?
Certain eye diseases can cause glaucoma eg Uveitis.
The most frequently reported adverse reactions from erythromycin eye ointment are minor ocular irritations, redness and hypersensitivity reactions - glaucoma has not been reported.
- Erythromycin uses and safety info
- Erythromycin information for Healthcare Professionals (includes dosage details)
- Side effects of Erythromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.